MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TSH; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE

ROCHE DIAGNOSTICS ELECSYS TSH; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Catalog Number 08443432190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2023
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter received questionable elecsys tsh and elecsys ft4 iv results from one patient sample tested on the cobas e 801 module.This mdr is for the tsh assay.Please refer to the medwatch with a1.Patient identifier pt-(b)(6) for the ft4 iv assay.The initial results were reported to the doctor.On 04-sep-2023, the initial tsh result was 0.021 iu/ml.On 07-sep-2023, the repeat result was 2.42 iu/ml.
 
Additional Manufacturer Narrative
The serial number of the customer's cobas e 801 module is (b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
D4 lot no, d4 expiration date, d4 catalog no, d4 udi and g4 pma / 510k (premarket numbers) were updated.The investigation reviewed the calibrations; the results were within specifications.The investigation reviewed the qc data; the qc results were within specifications.A general reagent issue can most likely be excluded based on the calibration and qc results.The investigation determined the event was consistent with a preanalytic issue (pipetting of an insufficient amount of sample or foam/air bubbles on the sample surface) at the customer site.Preanalytics are within the customer's responsibility.There was no indication of a device malfunction.

Brand Name
ELECSYS TSH
Common Device Name
RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key18028334
Report Number1823260-2023-03454
Device Sequence Number6962247
Product Code JLW
UDI-Device Identifier07613336157633
UDI-Public07613336157633
Combination Product (Y/N)Y
Initial Reporter CountryNL
PMA/510(K) Number
K961491
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Catalogue Number08443432190
Device Lot Number67468901
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/05/2023
Supplement Date Received by Manufacturer12/21/2023
Initial Report FDA Received Date10/30/2023
Supplement Report FDA Received Date12/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown